Paths vs. stars in the local prole of trees

Czabarka, Eva ; Szekely, Laszlo A. ; Wagner, Stephan (2017)

CITATION: Czabarka, E., Szekely, L. A. & Wagner, S. 2017. Paths vs. stars in the local prole of trees. Electronic Journal of Combinatorics, 24(1):1-12.

The original publication is available at https://www.combinatorics.org/ojs/index.php/eljc

Article

The aim of this paper is to provide an affirmative answer to a recent question by Bubeck and Linial on the local profile of trees.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/104336
This item appears in the following collections: